# SDR SIMA20130710005

- Difficulty date: July 10, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 33,844 hours, 31,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION,  FOUND  AFT CEILING PANEL EMERGENCY LIGHT INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R LAMP IAW AMM 33-50-08.  OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
